Christ University Institutional Repository

Items where Author is "Kureethara, Joseph Varghese "

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Kureethara, Joseph Varghese and raj, Anna Treesa (2018) Zagreb Radio Indices Of Graphs. International Journal Of Pure And Applied Mathematics, 118 (10). pp. 343-352. ISSN 1311-8080

Mangam, Tabitha Agnes and Kureethara, Joseph Varghese (2017) Diametral Paths In Total Graphs Of Complete Graphs, Complete Bipartite Graphs And Wheels. International Journal Of Civil Engineering And Technology, 8 (5). pp. 1212-1219. ISSN 0976-6316 (Online) 0976-6308 (Print)

Mangam, Tabitha Agnes and Kureethara, Joseph Varghese (2017) Diametral Paths In Total Graphs. International Journal Of Pure and Appliesd Mathematics, 117 (12). pp. 273-279. ISSN 1311-8080

This list was generated on Sat Apr 10 20:29:06 2021 IST.